If you need an accessible version of this item please contact JSTOR User Support

A TRANSFORMATION APPROACH TO TENTH-GRADE GEOMETRY

ZALMAN P. USISKIN and ARTHUR F. COXFORD
The Mathematics Teacher
Vol. 65, No. 1 (JANUARY 1972), pp. 21-30
Stable URL: http://www.jstor.org/stable/27958671
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A TRANSFORMATION APPROACH TO TENTH-GRADE GEOMETRY
Preview not available

Page Thumbnails

  • Thumbnail: Page 
21
    21
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29
  • Thumbnail: Page 
30
    30